Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Multiple Periodic Solutions for Some Classes of First-Order Hamiltonian Systems"
written by Mohsen Timoumi,
published by Applied Mathematics, Vol.2 No.7, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] 一类带阻尼项的 p-Laplace 系统的多重周期解
应用数学, 2015
[2] Periodic waves of nonlinear Dirac equations
Nonlinear Analysis: Theory, Methods & Applications, 2014
[3] 非自治常p-Laplacian 系统的多重周期解
河北科技师范学院学报, 2013
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top